# SDR DALA14027025641

- Difficulty date: April 28, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 54,338 hours, 21,753 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 580-610
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUSLY INSTALLED EXTERNAL REPAIR DOUBLER ON LT FUSELAGE, BS 580-610 BETWEEN STR 15-18L HAS DENT DAMAGE.  REMOVED PREVIOUS REPAIR.  DOUBLER STA 580-STA 610, STR 15-STR 18 LT ASSOCIATED ER/A 00-524965, ADDED FOR AC 5641.
